# SDR ERAA060580

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N168EH
- Make and model: Bell 412
- Aircraft serial: 33067
- System (JASC): 6220 · Main Rotor Head
- Part: Bracket
- Part number: 412010264101
- Condition: Loose
- Location: Yoke Attach
- Part time: 149 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD BUSHING LOOSE IN BORE.
